Alert archive / Wyoming / High Wind Watches in 2024

High Wind Watch 13, NWS Cheyenne, WY

March 1, 20245 counties in Wyoming

NWS Cheyenne, WY issued this high wind watch at Mar 1, 2024, 2:05 PM MST for 5 counties in Wyoming. It took effect at Mar 2, 2024, 8:00 AM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 1, 2024, 2:05 PM MST (21:05 UTC)
In effect from
Mar 2, 2024, 8:00 AM MST
Expired
Mar 1, 2024, 11:44 PM MST
In force
Issued by
NWS Cheyenne, WY

Counties Albany County, WY, Carbon County, WY, Converse County, WY, Laramie County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 109 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 9.1 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2024-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2024-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1966 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

745 
WWUS75 KCYS 012105
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
205 PM MST Fri Mar 1 2024

WYZ104-109-021200-
/O.NEW.KCYS.HW.A.0013.240302T1500Z-240303T0300Z/
/O.CON.KCYS.HW.W.0012.000000T0000Z-240302T0000Z/
Ferris/Seminoe/Shirley Mountains-Central Carbon County-
Including the cities of Seminoe Dam and Rawlins
205 PM MST Fri Mar 1 2024

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS 
AFTERNOON...
...HIGH WIND WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY 
EVENING...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 65 mph 
  expected.

* WHERE...Central and northern Carbon County including Rawlins, 
  Muddy Gap, and the Ferris, Seminoe, and Shirley Mountains.

* WHEN...High Wind Warning until 5 PM MST this afternoon. High Wind 
  Watch from 8 AM until 8 PM MST Saturday.

* IMPACTS...Mainly to transportation. Strong cross winds will be 
  hazardous to light weight or high profile vehicles, including 
  campers and tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected or 
occurring. Sustained wind speeds of at least 40 MPH or gusts of 58 
MPH or stronger can lead to property damage.

&&

$$

WYZ110-021200-
/O.NEW.KCYS.HW.A.0013.240302T1500Z-240303T0300Z/
/O.CON.KCYS.HW.W.0012.000000T0000Z-240302T0000Z/
North Snowy Range Foothills-
Including the cities of Arlington and Elk Mountain
205 PM MST Fri Mar 1 2024

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS 
AFTERNOON...
...HIGH WIND WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY 
EVENING...

* WHAT...Southwest winds 35 to 40 mph with gusts up to 65 mph 
  expected.

* WHERE...North Snowy Range Foothills including Arlington and Elk 
  Mountain along Interstate 80.

* WHEN...High Wind Warning until 5 PM MST this afternoon. High Wind 
  Watch from 8 AM until 8 PM MST Saturday.

* IMPACTS...Mainly to transportation. Strong cross winds will be 
  hazardous to light weight or high profile vehicles, including 
  campers and tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected or 
occurring. Sustained wind speeds of at least 40 MPH or gusts of 58 
MPH or stronger can lead to property damage.

&&

$$

WYZ105-111-113-115-021200-
/O.NEW.KCYS.HW.A.0013.240302T1500Z-240303T0300Z/
Shirley Basin-Southwest Carbon County-Upper North Platte River
Basin-Laramie Valley-
Including the cities of Shirley Basin, Bosler, Baggs, Laramie,
Saratoga, Encampment, and Medicine Bow
205 PM MST Fri Mar 1 2024

...HIGH WIND WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY 
EVENING...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 65 mph 
  possible.

* WHERE...Lower elevations of Carbon County including Rawlins, 
  Laramie, Baggs, Saratoga, and Shirley Basin.

* WHEN...8 AM until 8 PM MST Saturday. 

* IMPACTS...Mainly to transportation. Strong cross winds will be 
  hazardous to light weight or high profile vehicles, including 
  campers and tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous high 
wind event. Sustained wind speeds of at least 40 MPH or gusts of 58 
MPH or stronger may occur. Continue to monitor the latest forecasts.

&&

$$

WYZ101-106-107-116>118-021200-
/O.NEW.KCYS.HW.A.0013.240302T1800Z-240303T1500Z/
Converse County Lower Elevations-Central Laramie Range and
Southwest Platte County-East Platte County-South Laramie Range-
South Laramie Range Foothills-Central Laramie County-
Including the cities of Vedauwoo, Douglas, Cheyenne, Deer Creek,
Bill, Buford, Federal, Whitaker, Pumpkin Vine, Guernsey,
Bordeaux, Glenrock, Horse Creek, and Wheatland
205 PM MST Fri Mar 1 2024

...HIGH WIND WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SUNDAY 
MORNING...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph 
  possible.

* WHERE...Laramie Range and adjacent Interstate 25 corridor in 
  southeast Wyoming, including Douglas, Glendo, Wheatland, Bordeaux, 
  and Cheyenne. This also includes Interstate 80 between Laramie and 
  Cheyenne.

* WHEN...11 AM MST Saturday until 8 AM MST Sunday. A brief lull will 
  be possible during the early to mid evening hours on Saturday, 
  with winds increasing again overnight through early Sunday morning.

* IMPACTS...Mainly to transportation. Strong cross winds will be 
  hazardous to light weight or high profile vehicles, including 
  campers and tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous high 
wind event. Sustained wind speeds of at least 40 MPH or gusts of 58 
MPH or stronger may occur. Continue to monitor the latest forecasts.

&&

$$

Hammer
3 follow-up statements
827 
WWUS75 KCYS 012346
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
446 PM MST Fri Mar 1 2024

WYZ104-109-110-020800-
/O.EXP.KCYS.HW.W.0012.000000T0000Z-240302T0000Z/
/O.CON.KCYS.HW.A.0013.240302T1500Z-240303T0300Z/
Ferris/Seminoe/Shirley Mountains-Central Carbon County-North
Snowy Range Foothills-
Including the cities of Rawlins, Seminoe Dam, Arlington, and Elk
Mountain
446 PM MST Fri Mar 1 2024

...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH 
SATURDAY EVENING...

...HIGH WIND WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON...

* WHAT...Strong gusty winds this afternoon have diminished below 50 
  MPH early this evening and are forecast to subside below 30 MPH 
  after sunset. Therefore, will allow the High Wind Watch to expire 
  on time.

High Wind Watch for Saturday remains in effect.

* WHERE...North Snowy Range Foothills including Arlington and Elk 
  Mountain along Interstate 80, Ferris/Seminoe/Shirley Mountains, 
  and Central Carbon County.

* WHEN...High Wind Watch from Saturday morning through Saturday 
  evening.

* IMPACTS...Mainly to transportation. Strong cross winds will be 
  hazardous to light weight or high profile vehicles, including 
  campers and tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous high 
wind event. Sustained wind speeds of at least 40 MPH or gusts of 58 
MPH or stronger may occur. Continue to monitor the latest forecasts.

&&

$$

WYZ105-111-113-115-020800-
/O.CON.KCYS.HW.A.0013.240302T1500Z-240303T0300Z/
Shirley Basin-Southwest Carbon County-Upper North Platte River
Basin-Laramie Valley-
Including the cities of Bosler, Encampment, Baggs, Medicine Bow,
Saratoga, Laramie, and Shirley Basin
446 PM MST Fri Mar 1 2024

...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH 
SATURDAY EVENING...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 65 mph 
  possible.

* WHERE...Lower elevations of Carbon and Albany Counties, including 
  Rawlins, Laramie, Baggs, Saratoga, and Shirley Basin.

* WHEN...From Saturday morning through Saturday evening.

* IMPACTS...Mainly to transportation. Strong cross winds will be 
  hazardous to light weight or high profile vehicles, including 
  campers and tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous high 
wind event. Sustained wind speeds of at least 40 MPH or gusts of 58 
MPH or stronger may occur. Continue to monitor the latest forecasts.

&&

$$

WYZ101-106-107-116>118-020800-
/O.CON.KCYS.HW.A.0013.240302T1800Z-240303T1500Z/
Converse County Lower Elevations-Central Laramie Range and
Southwest Platte County-East Platte County-South Laramie Range-
South Laramie Range Foothills-Central Laramie County-
Including the cities of Guernsey, Cheyenne, Vedauwoo, Bordeaux,
Glenrock, Federal, Wheatland, Horse Creek, Pumpkin Vine,
Whitaker, Buford, Deer Creek, Bill, and Douglas
446 PM MST Fri Mar 1 2024

...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH 
SUNDAY MORNING...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph 
  possible.

* WHERE...Laramie Range and adjacent Interstate 25 corridor in 
  southeast Wyoming, including Douglas, Glendo, Wheatland, Bordeaux, 
  and Cheyenne. This also includes Interstate 80 between Laramie and 
  Cheyenne.

* WHEN...From Saturday morning through Sunday morning.

* IMPACTS...Mainly to transportation. Strong cross winds will be 
  hazardous to light weight or high profile vehicles, including 
  campers and tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous high 
wind event. Sustained wind speeds of at least 40 MPH or gusts of 58 
MPH or stronger may occur. Continue to monitor the latest forecasts.

&&

$$

Trudel
788 
WWUS75 KCYS 020325
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
825 PM MST Fri Mar 1 2024

WYZ104-105-109>111-113-115-021130-
/O.CON.KCYS.HW.A.0013.240302T1500Z-240303T0300Z/
Ferris/Seminoe/Shirley Mountains-Shirley Basin-Central Carbon
County-North Snowy Range Foothills-Southwest Carbon County-Upper
North Platte River Basin-Laramie Valley-
Including the cities of Arlington, Elk Mountain, Bosler, Baggs,
Medicine Bow, Rawlins, Encampment, Saratoga, Laramie, Seminoe
Dam, and Shirley Basin
825 PM MST Fri Mar 1 2024

...HIGH WIND WATCH REMAINS IN EFFECT FROM 8 AM MST SATURDAY THROUGH 
SATURDAY EVENING...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph 
  possible.

* WHERE...North Snowy Range Foothills including Arlington and Elk 
  Mountain along Interstate 80, Ferris/Seminoe/Shirley Mountains, 
  Shirley Basin, Central Carbon County, Southwest Carbon County, 
  Upper North Platte River Basin, and Laramie Valley.

* WHEN...From 8 AM MST Saturday through Saturday evening.

* IMPACTS...Mainly to transportation. Strong cross winds will be 
  hazardous to light weight or high profile vehicles, including 
  campers and tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous high 
wind event. Sustained wind speeds of at least 40 MPH or gusts of 58 
MPH or stronger may occur. Continue to monitor the latest forecasts.

&&

$$

WYZ101-106-107-116>118-021130-
/O.CON.KCYS.HW.A.0013.240302T1800Z-240303T1500Z/
Converse County Lower Elevations-Central Laramie Range and
Southwest Platte County-East Platte County-South Laramie Range-
South Laramie Range Foothills-Central Laramie County-
Including the cities of Guernsey, Cheyenne, Vedauwoo, Bordeaux,
Glenrock, Federal, Wheatland, Horse Creek, Pumpkin Vine,
Whitaker, Buford, Deer Creek, Bill, and Douglas
825 PM MST Fri Mar 1 2024

...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH 
SUNDAY MORNING...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph 
  possible.

* WHERE...Laramie Range and adjacent Interstate 25 corridor in 
  southeast Wyoming, including Douglas, Glendo, Wheatland, Bordeaux, 
  and Cheyenne. This also includes Interstate 80 between Laramie and 
  Cheyenne.

* WHEN...From Saturday morning through Sunday morning.

* IMPACTS...Mainly to transportation. Strong cross winds will be 
  hazardous to light weight or high profile vehicles, including 
  campers and tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous high 
wind event. Sustained wind speeds of at least 40 MPH or gusts of 58 
MPH or stronger may occur. Continue to monitor the latest forecasts.

&&

$$

Trudel
967 
WWUS75 KCYS 020644
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
1144 PM MST Fri Mar 1 2024

WYZ101-106-107-116>118-021445-
/O.UPG.KCYS.HW.A.0013.240302T1800Z-240303T1500Z/
/O.NEW.KCYS.HW.W.0013.240302T0644Z-240303T1500Z/
Converse County Lower Elevations-Central Laramie Range and
Southwest Platte County-East Platte County-South Laramie Range-
South Laramie Range Foothills-Central Laramie County-
Including the cities of Bill, Cheyenne, Wheatland, Guernsey, Deer
Creek, Horse Creek, Bordeaux, Douglas, Vedauwoo, Whitaker,
Glenrock, Federal, Buford, and Pumpkin Vine
1144 PM MST Fri Mar 1 2024

...HIGH WIND WARNING IN EFFECT UNTIL 8 AM MST SUNDAY...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 65 mph 
  possible.

* WHERE...Laramie Range and adjacent Interstate 25 corridor in 
  southeast Wyoming, including Douglas, Glendo, Wheatland, Bordeaux, 
  and Cheyenne. This also includes Interstate 80 between Laramie and 
  Cheyenne.

* WHEN...Until 8 AM MST Sunday.

* IMPACTS...Mainly to transportation. Strong cross winds will be 
  hazardous to light weight or high profile vehicles, including 
  campers and tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means there is a good chances for a hazardous 
high wind event. Sustained wind speeds of at least 40 MPH or gusts 
of 58 MPH or stronger may occur. Continue to monitor the latest 
forecasts.

&&

$$

WYZ104-105-109>111-113-115-021445-
/O.UPG.KCYS.HW.A.0013.240302T1500Z-240303T0300Z/
/O.NEW.KCYS.HW.W.0013.240302T1500Z-240303T0300Z/
Ferris/Seminoe/Shirley Mountains-Shirley Basin-Central Carbon
County-North Snowy Range Foothills-Southwest Carbon County-Upper
North Platte River Basin-Laramie Valley-
Including the cities of Seminoe Dam, Arlington, Shirley Basin,
Elk Mountain, Encampment, Saratoga, Laramie, Baggs, Bosler,
Rawlins, and Medicine Bow
1144 PM MST Fri Mar 1 2024

...HIGH WIND WARNING IN EFFECT FROM 8 AM TO 8 PM MST SATURDAY...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph 
  expected.

* WHERE...North Snowy Range Foothills including Arlington and Elk 
  Mountain along Interstate 80, Ferris/Seminoe/Shirley Mountains, 
  Shirley Basin, Central Carbon County, Southwest Carbon County, 
  Upper North Platte River Basin, and Laramie Valley.

* WHEN...From 8 AM to 8 PM MST Saturday.

* IMPACTS...Mainly to transportation. Strong cross winds will be 
  hazardous to light weight or high profile vehicles, including 
  campers and tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected or 
occurring. Sustained wind speeds of at least 40 MPH or gusts of 58 
MPH or stronger can lead to property damage.

&&

$$

Claycomb

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind watch went out at Mar 1, 10:20 AM MST, 3 hours 45 minutes earlier. Its key messages:

  • Periods of strong winds are expected to persist near Arlington and adjacent portions of western and northern Carbon County through late Friday afternoon, with wind gusts 60 to 70 MPH expected. High Wind Warnings are in effect.
  • Warm and dry conditions persist through Saturday.
  • A strong cold front will bring much colder temperatures and increasing chances for snow to western areas late in the weekend into early next week. Significant snowfall accumulations will be possible in the Snowy and Sierra Madre mountains.
Area forecast discussion, Mar 1, 10:20 AM MST, 3 hours 45 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1020 AM MST Fri Mar 1 2024

.KEY MESSAGES...

- Periods of strong winds are expected to persist near Arlington
  and adjacent portions of western and northern Carbon County
  through late Friday afternoon, with wind gusts 60 to 70 MPH
  expected. High Wind Warnings are in effect.

- Warm and dry conditions persist through Saturday.

- A strong cold front will bring much colder temperatures and
  increasing chances for snow to western areas late in the
  weekend into early next week. Significant snowfall
  accumulations will be possible in the Snowy and Sierra Madre
  mountains.

&&

.SHORT TERM /THROUGH SATURDAY NIGHT/...
Issued at 436 AM MST Fri Mar 1 2024

The High Wind Warnings for the Arlington wind prone and portions
of Carbon county will continue. Winds across these areas have
periodically gusted above 58 mph with mainly across the
Arlington wind prone area with gusts near 55 mph occurring at
the Rawlins Airfield. Expect these winds to continue through the
morning with generally breeziness across the rest of the region
today and again on Saturday.

The above seasonal temperatures and breezy conditions will
continue across much of eastern Wyoming and the Nebraska
panhandle today through the first part of the weekend. Relative
humidity values are forecast to drop below 20% across portions
of the I-25 corridor and areas south of the North Platte River
Valley in eastern Wyoming and the Nebraska Panhandle on
Saturday. There could be a brief window where elevated to near
critical fire weather conditions may develop during the
afternoon hours on Saturday. These areas will be monitored for
potential issuances of either a Fire Weather Watch or Red Flag
Warning.

After several days of above normal temperatures, a strong cold
front will approach the region Saturday afternoon and quickly
push across the region and exiting the region late Saturday
night. The arrival of this cold front will signal the beginning
of the next progressive moving storm system that will impact the
area brining the threat for snow back into the forecast for the
valleys. While the valleys may see some snow expect
accumulation's to be light with little impacts expected. The
heaviest snow will fall across the Sierra Madre and Snowy
Mountain ranges where beginning Saturday night period of heavy
snow will be possible for several hours. Current snowfall
forecast has 17-28" of snow falling across both mountain ranges.
With increased confidence, a Winter Storm Watch has been issued
for the Sierra Madre and Snowy Mountain ranges beginning
Saturday night and continuing into Monday.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
Issued at 436 AM MST Fri Mar 1 2024

Sunday...Looks like a fairly potent and progressive shortwave trough
aloft and its associated cold front move across our counties,
bringing brisk and colder weather to the forecast area. 700 mb
temperatures fall to near -10 Celsius, yielding high temperatures
from the 30s west of I-25, to the 40s to near 50 degrees to the
east, and possibly even colder. Adequate low and mid level moisture,
cyclonic flow aloft and dynamics support chance to likely POPS for
snow, though accumulations look limited based on the progressive
nature of the trough aloft, except for the Snowy and Sierra Madre
ranges, where a foot of new snow will be possible from Sunday
through Monday in moist flow aloft.

Monday...Blustery, windy and cold with cyclonic flow aloft and tight
low and mid level gradients. With enough moisture and cyclonic flow
aloft, slight chances for light snow will continue. 700 mb
temperatures near -10 Celsius will yield maximum temperatures from
near 30 degrees west of I-25, to the mid 30s to mid 40s east of I-25.

Tuesday...Expect a slow warming trend as the flow aloft turns west,
helping a surface lee trough to develop. 700 mb temperatures rebound
to -13 Celsius, helping maximum temperatures to reach the mid 30s
west of I-25, with 40s further east.

Wednesday...The slow warming trend continues as the flow aloft backs
to southwest and 700 mb temperatures rebound to -7 Celsius. Looks
like a chance for orographic snow showers for the Snowy and Sierra
Madre ranges.

Thursday...Somewhat moist zonal flow aloft continues, producing a
chance of snow. Temperatures remain about the same as those from
Wednesday based on 700 mb temperatures near -9 Celsius.

&&

.AVIATION /06Z TAFS THROUGH 06Z SATURDAY/...
Issued at 436 AM MST Fri Mar 1 2024

VFR conditions will prevail across all terminals through the
valid TAF period. Gusts 25 to 35 knots are possible through 00Z
across the Nebraska panhandle and at KCYS, but KLAR and KRWL
will likely receive wind gusts 35 to 45 knots through the 18Z
TAF period. While wind gusts will subside overnight across the
Nebraska panhandle, another round of gusty winds are expected
Saturday late morning to afternoon.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...High Wind Warning until 5 PM MST this afternoon for WYZ104-109-
     110.
     Winter Storm Watch from Saturday afternoon through late Sunday
     night for WYZ112-114.
NE...None.

&&

SHORT TERM...AW
LONG TERM...RUBIN
AVIATION...LEG

In the hours before

Local storm report, Mar 1, 11:35 AM MST, 2 hours 30 minutes before
Preliminary Local Storm Report
National Weather Service Cheyenne WY
1135 AM MST Fri Mar 1 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0936 AM     Non-Tstm Wnd Gst 3 NW Elk Mountain       41.72N 106.45W
03/01/2024  M59 MPH          Carbon             WY   Mesonet

            Mesonet station WY19 2.9 NW Elk Mountain
            (WYDOT).

&&
Local storm report, Mar 1, 1:03 PM MST, 1 hour 2 minutes before
Preliminary Local Storm Report
National Weather Service Cheyenne WY
103 PM MST Fri Mar 1 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1236 PM     Non-Tstm Wnd Gst 15 E Sinclair           41.74N 106.84W
03/01/2024  M58 MPH          Carbon             WY   Mesonet

            Mesonet station WY15 14.5 E Sinclair
            (WYDOT).

1252 PM     Non-Tstm Wnd Gst 2 NE Rawlins            41.80N 107.20W
03/01/2024  M62 MPH          Carbon             WY   ASOS

            ASOS station KRWL 1 ENE Rawlins.

&&

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 2:21 AM MSTWinter Storm WatchCYSAlbany, Carbon12 hr
Mar 1, 2:17 PM MSTRed Flag WarningCYSAlbany, Converse, Goshen, Laramie, Platte28 hr
Mar 1, 2:26 PM MSTWinter Storm WarningCYSAlbany, Carbon63 hr

Nearby

High Wind Watches in Wyoming, 2024Every high wind watch in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.